MathSciNet Relay Station
MathSciNet bibliographic data
MR2669052 (2011i:46079) 46L53 (60F05)
Saigo, Hayato A simple proof for monotone CLT. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 13 (2010), no. 2, 339–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement